Hokkaido Mathematical Journal

No.3

OKABE Yasunori,
KMO-Langevin Equation and Fluctuation-Dissipation Theorem (II)
Hokkaido Mathematical Journal, 15 (1986) pp.317-355
GEORGIEV Vladimir,
Disappearing solutions for Dissipative hyperbolic systems of constant multiplicity
Hokkaido Mathematical Journal, 15 (1986) pp.357-385
OHNO Shüichi, HAYASHI Mikihiro,
Douglas algebras on multiply connected domains
Hokkaido Mathematical Journal, 15 (1986) pp.387-396
NAGASAKA Yukio,
Notes on the greatest harmonic minorant
Hokkaido Mathematical Journal, 15 (1986) pp.397-403
MARUYAMA Gisiro,
Wiener functionals and probability limit theorems, II: Term-wise multiplication and its applications
Hokkaido Mathematical Journal, 15 (1986) pp.405-451
IKEDA Tadashi,
Some properties of interior G-algebras
Hokkaido Mathematical Journal, 15 (1986) pp.453-467